# SDR FDEA201102100525

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Damaged
- Location: Bs 1535-1544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK AT STA 1535 TO STN 1544, LBL 24 HAS SEAT FITTING DAMAGE TO CROWN AND CHANNEL AREAS.  DAMAGED SEAT TRACK R & R IAW SRM 51-40-02, REV 102. REPAIR IS CLASSIFIED AS MAJOR.
